# SDR UPS98225564

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 8 FLAP CARRIAGE IS CORRODED INSIDE SPINDLE BARE AND AROUND LARGE BEARING SEAT AREA.  NR 8 FLAP CARRIAGE REPLACED IAW OHM 57-52-11 AND MM 27-51-13.
